Volume 67 , issue 3 ( 2015 )back
B-Fredholm spectra and Riesz perturbations155$-$165
M. Berkani and H. Zariouh

Abstract

Let $T$ be a bounded linear Banach space operator and let $Q$ be a quasinilpotent one commuting with $T$. The main purpose of the paper is to show that we do not have $\sigma_{*}(T+Q)=\sigma_{*}(T)$ where $\sigma_{*}ın\{\sigma_{D},\sigma_{LD}\}$, contrary to what has been announced in the proof of Lemma 3.5 from M. Amouch, {Polaroid operators with SVEP and perturbations of property (gw)}, Mediterr. J. Math. {6} (2009), 461--470, where $\sigma_{D}(T)$ is the Drazin spectrum of $T$ and $\sigma_{LD}(T)$ its left Drazin spectrum. However, under the additional hypothesis $\operatorname{iso}\sigma_{ub}(T)=\emptyset$, the mentioned equality holds. Moreover, we study the preservation of various spectra originating from B-Fredholm theory under perturbations by Riesz operators.

Creative Commons License

Keywords: B-Fredholm spectrum; Riesz perturbations.

MSC: 47A53, , 47A10, 47A11

Existence of positive solutions for a class of nonlocal elliptic systems with multiple parameters166$-$173
Nguyen Thanh Chung and Ghasem Alizadeh Afrouzi

Abstract

In this paper, we study the existence of positive solutions to the following nonlocal elliptic systems $$ \cases - M_1\left(ınt_\Omega |\nabla u|^p\,dx\right)\Delta_p u = \alpha_1 a(x)f_1(v) + \beta_1b(x)g_1(u), \quad x ın \Omega,\\ - M_2\left(ınt_\Omega |\nabla v|^q\,dx\right)\Delta_q v = \alpha_2 c(x)f_2(u) + \beta_2d(x)g_2(v), \quad x ın \Omega,\\ u = v = 0, \quad x ın \partial\Omega, \endcases $$ where $\Omega$ is a bounded domain in $\Bbb{R}^N$ with smooth boundary $\partial\Omega$, $1

Creative Commons License

Keywords: Nonlocal elliptic systems; positive solutions; sub and supersolutions method.

MSC: 35D05, 35J60

Topology generated by cluster systems174$-$184
R. Thangamariappan and V. Renukadevi

Abstract

In this paper, we prove that $(X,\tau)$ and the new topology $(X,\tau_{\Cal E})$ have the same semiregularization if ${\Cal E}$ is a $\pi$-network in $X$ with the property ${\Cal H}$. Also, we discuss the properties of ${\Cal E},\tau_{\Cal E}$ and study generalized Volterra spaces and discuss their properties. We show that $\tau_{\Cal E}$ coincides with the $\star$-topology for a particular ${\Cal E}$.

Creative Commons License

Keywords: $\pi$-network; ideal; $\star$-topology; semiregularization; submaximal and Volterra spaces.

MSC: 54A05, 54A10, 54F65, 54E99

Faber polynomial coefficient estimates for a subclass of analytic bi-univalent functions defined by S\u{a}l\u{a}gean differential operator185$-$193
Serap Bulut

Abstract

In this work, considering a subclass of analytic bi-univalent functions defined by S\u{a}l\u{a}gean differential operator, we determine estimates for the general Taylor-Maclaurin coefficients of the functions in this class. For this purpose, we use the Faber polynomial expansions. In certain cases, our estimates improve some of existing coefficient bounds.

Creative Commons License

Keywords: Bi-univalent functions; Taylor-Maclaurin series expansion; Coefficient bounds and coefficient estimates; Faber polynomials; S\u{a}l\u{a}gean differential operator.

MSC: 30C45, 30C80

$IA$-automorphisms of $p$-groups, finite polycyclic groups and other results194$-$200
R. G. Ghumde and S. H. Ghate

Abstract

In this paper, the group $IA(G)$ of all $IA$-automorphisms of a group $G$ is studied. We prove some results regarding non-triviality, polycyclicity and commutativity of $IA(G)$ in addition to proving some basic results. We also prove some results analogous to a result by Schur and a weak form of its converse in the context of $IA$-automorphisms.

Creative Commons License

Keywords: Central automorphism; $IA$-automorphism; $p$-groups.

MSC: 20D45, 20D10, 20D15

Fuzzy representable modules and fuzzy attached primes201$-$211
Naser Zamani, Zeinab Rezaei and Jafar A'zami

Abstract

Let $M$ be a non-zero unitary module over a non-zero commutative ring $R$. A kind of uniqueness theorem for a non-zero fuzzy representable submodule $\mu$ of $M$ will be proved, and then the set of fuzzy attached primes of $\mu$ will be defined. Then among other things, it will be shown that, whenever $R$ is Noetherian, a fuzzy prime ideal $\xi$ is attached to $\mu$ if and only if $\xi$ is the annihilator of a fuzzy quotient of $\mu$. The behavior of fuzzy attached primes with fuzzy quotient and fuzzy localization techniques will be studied.

Creative Commons License

Keywords: Fuzzy coprimary submodules; fuzzy coprimary representation; fuzzy attached primes.

MSC: 08A72

A note on $I$-convergence and $I^{\star}$-convergence of sequences and nets in topological spaces212$-$221
Amar Kumar Banerjee and Apurba Banerjee

Abstract

In this paper, we use the idea of $I$-convergence and $I^{\star}$-convergence of sequences and nets in a topological space to study some important topological properties. Further we derive characterization of compactness in terms of these concepts. We introduce also the idea of $I$-sequentially compactness and derive a few basic properties in a topological space.

Creative Commons License

Keywords: ${I}$-convergence; ${I}^{\star}$-convergence; ${I}$-limit point; ${I}$-cluster point; ${I}$-sequentially compact.

MSC: 54A20, 40A35

On $(n-1,n)$-$\phi$-prime ideals in semirings222$-$232
Manish Kant Dubey and Poonam Sarohe

Abstract

Let $S$ be a commutative semiring and $T(S)$ be the set of all ideals of $S$. Let $\phi\:T(S)\to T(S)\cup \{\emptyset\}$ be a function. A proper ideal $I$ of a semiring $S$ is called an $(n-1,n)$-$\phi$-prime ideal of $S$ if $a_{1}a_{2}\cdots a_{n}ın I\setminus \phi(I)$, $a_{1},a_{2},\dots,a_{n}ın S$ implies that $a_{1}a_{2}\cdots a_{i-1}a_{i+1}\cdots a_{n}ın I$ for some $iın \{1,2,\dots,n\}$. In this paper, we prove several results concerning $(n-1,n)$-$\phi$-prime ideals in a commutative semiring $S$ with non-zero identity connected with those in commutative ring theory.

Creative Commons License

Keywords: Semiring; $(n-1,n)$-$\phi$-prime ideal; $\phi$-subtractive ideal; $Q$-ideal.

MSC: 16Y30, 16Y60